MAUDE Adverse Event Report: ABBOTT MEDICAL MULTILEAD TRIAL CABLE

ABBOTT MEDICAL MULTILEAD TRIAL CABLE
Model Number 3013
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a procedure an expired mltc cable was used.No adverse effects have been reported.
 
Additional Manufacturer Narrative
The directions for use states that the implant must be charged every 30 days to avoid battery depletion.Based on the information received, the cause of the reported incident is related to user error.

Brand Name
MULTILEAD TRIAL CABLE
Common Device Name
MULTILEAD TRIAL CABLE
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22080339
Report Number1627487-2025-02495
Device Sequence Number21207688
Product Code LGW
UDI-Device Identifier05414734405355
UDI-Public(01)05414734405355(10)8963371(17)250329
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/29/2025
Device Model Number3013
Device Catalogue Number3013
Device Lot Number8963371
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS LEADX2.
Patient SexFemale
Patient Weight82 KG